I started taking Trazadone a few days ago and I am having a weird taste in my mouth and a the same weird smell in my nose. Is this normal? Does it go away after taking it for a while? The Rx says take 1 to 3 pills before bed. I am on it so I can sleep. The pills are 50 mg. each. Thank you in advance for any information you can provide.
Having a bad taste in your mouth and sinus congestion are both side effects of taking Trazadone but be sure you mention them to your Dr as they can also be signs and symptoms of sinus infection so be sure your Dr rules out any need for treating a sinus infection.
Hi queenieeleenie. I also once was on trazadone. I did not have a bad taste in the mouth. If you look at the top of the page, the search engine, enter trazadone. then click on side-effects. It does mention abad taste in mouth as a side effect, but its the minority who experience it. The percentage is low, yet you must be part of that percentage. Its a sound medication, as far as helping your sleep. I think you'll be pleased. If the taste and smell doesn't dissapear, you might mention it to your doctor. best to you pledge.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.